# SDR DALA1502830982

- Difficulty date: December 16, 2014
- Submitted: February 20, 2015
- Operation: Air carrier
- Aircraft: N982DL
- Make and model: Doug MD-88
- Aircraft serial: 53273
- Aircraft time: 62,384 hours, 45,075 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Unknown
- Location: Aft Lav Pan
- Component: Aft Lav Pan
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN, AFT LAV PAN SURROUND BS 1310 -1321 AND L-22L.  REPAIRED IAW ERA 521818-14.
